# SDR QXEA2024082800203

- Difficulty date: August 26, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 15,561 hours, 10,403 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT STOPPED (WAITING FOR GATE), SHUTDOWN #2 ENGINE. READY TO TAXI INTO GATE, RELEASED PARKING BRAKE (INDICATED OFF), AIRCRAFT WOULD NOT MOVE WITH 40% N1. CYCLED PARKING BRAKE REPEATEDLY, ADDED THRUST, NO CHANGE. RESTARTED #2 ENGINE PER MTX CTL, INITIALLY WITH BOTH ENGINES AT 40% N1, AIRCRAFT STILL HELD POSITION. AFTER A FEW SECONDS @ 40% N1 (BOTH ENGINES) AIRCRAFT BEGAN TO MOVE. NO ABNORMAL INDICATIONS OBSERVED. AS AIRCRAFT STARTED TO MOVE, FELT AS BRAKES RELEASED AS WE MOVED. REMOVED FROM SERVICE. PERFORMED WALK AROUND. INSPECTED BRAKES NO DEFECTS FOUND, BRAKE TEMPS WERE COLD, RELEASED PARKING BRAKE AND AIRCRAFT ROLLED TO CHALKS. INTERROGATED CDU, NO FAULTS FOUND. SUSPECT AIRCRAFT WAS STUCK IN ONE OF THE RAMP RUTS. RETURNED TO SERVICE.
